So i'm on Loestrin fe 24 since about march. In the 3rd and last week of my pack, I forgot to take 3 white and 1 brown pills last month and i thought i was pregnant and 2 days after i got my period but it was extra heavy then usual. I did take the pills the next day i remembered at the same time.
As the new month started i took my new pack, but lately my breasts hurt, i have severe back pain, seem to be peeing a lot more, feeling nauseated at certain times of the day and night.
Is it possible to get pregnant right after i menstruate? or even during menstruating? or is this just all in my head? I do feel more fragile while having intercourse for the past 2 weeks, even my boyfriend said i felt a lil different inside
Of course you do not menstruate when you are on the pill. Your periods are withdrawal bleeding, caused by your uterus bleeding when the hormone levels drop due to you skipping pills or getting to the 4 brown Fe pills.
Your body will take a while to adjust. You are only in month 3 now. Messing up the pills in that last week can be the cause of the extra heavy flow. Do your best not to do that. The pills can affect how you lubricate, and your cervical mucus cycle, so yes, it can make you feel different inside.
If you think you are pregnant, test and make sure.
thanks for the info. i have a doc appointment on monday. but its weird because i'm having sharp pains at my left side by my ribs. Even around my uterus feels a lil sore and from the outside i look fatter. Not to be gross or give too much detail but i'm also having to do the # 2 more often. Technically 2-3 times a day is considered healthy.